# SDR USAA2012120600002

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 38,689 hours, 11,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - R-4 DOORWAY EMERGENCY EXIT SIGN LENS COVER MISSING.  INSTALLED LENS COVER ON EMERGENCY EXIT LIGHT AT R-4 DOOR.
